IDEAS home Printed from https://ideas.repec.org/a/bes/jnlasa/v102y2007mdecemberp1245-1253.html
   My bibliography  Save this article

Bayesian Analysis of Frequency of Allelic Loss Data

Author

Listed:
  • Huang, Hanwen
  • Zou, Fei
  • Wright, Fred A.

Abstract

No abstract is available for this item.

Suggested Citation

  • Huang, Hanwen & Zou, Fei & Wright, Fred A., 2007. "Bayesian Analysis of Frequency of Allelic Loss Data," Journal of the American Statistical Association, American Statistical Association, vol. 102, pages 1245-1253, December.
  • Handle: RePEc:bes:jnlasa:v:102:y:2007:m:december:p:1245-1253
    as

    Download full text from publisher

    File URL: http://www.ingentaconnect.com/content/asa/jasa/2007/00000102/00000480/art00018
    File Function: full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Helen Parise & M. P. Wand & David Ruppert & Louise Ryan, 2001. "Incorporation of historical controls using semiparametric mixed models," Journal of the Royal Statistical Society Series C, Royal Statistical Society, vol. 50(1), pages 31-42.
    2. Dunson, David B., 2003. "Dynamic Latent Trait Models for Multidimensional Longitudinal Data," Journal of the American Statistical Association, American Statistical Association, vol. 98, pages 555-563, January.
    3. Smith, Michael & Kohn, Robert, 1996. "Nonparametric regression using Bayesian variable selection," Journal of Econometrics, Elsevier, vol. 75(2), pages 317-343, December.
    4. Wu H. & Zhang J-T., 2002. "Local Polynomial Mixed-Effects Models for Longitudinal Data," Journal of the American Statistical Association, American Statistical Association, vol. 97, pages 883-897, September.
    5. Ng, Vee Ming, 2002. "Robust Bayesian Inference for Seemingly Unrelated Regressions with Elliptical Errors," Journal of Multivariate Analysis, Elsevier, vol. 83(2), pages 409-414, November.
    6. Francesco Bartolucci, 2002. "A recursive algorithm for Markov random fields," Biometrika, Biometrika Trust, vol. 89(3), pages 724-730, August.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bes:jnlasa:v:102:y:2007:m:december:p:1245-1253. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum). General contact details of provider: http://www.amstat.org/publications/jasa/index.cfm?fuseaction=main .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.